Asympotic formulae for pairs of diagonal equations

J Brudern, TD Wooley

Research output: Contribution to journalArticle (Academic Journal)peer-review

4 Citations (Scopus)

Abstract

Consider a system of diagonal equations \begin{equation}\sum_{j=1}^sa_{ij}x_j^k=0\quad (1\le i\le r),\end{equation} satisfying the property that the (fixed) integral coefficient matrix $(a_{ij})$ contains no singular $r\times r$ submatrix. A recent paper of the authors [3] establishes that whenever $k\ge 3$ and $s>(3r+1)2^{k-2}$, then the expected asymptotic formula holds for the number $N(P)$ of integral solutions ${\bf x}$ of ($1{\cdot}1$) with $|x_i|\le P$ $(1\le i\le s)$.
Translated title of the contributionAsympotic formulae for pairs of diagonal equations
Original languageEnglish
Pages (from-to)227 - 235
Number of pages7
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume137 (1
DOIs
Publication statusPublished - 7 Jul 2004

Bibliographical note

Publisher: Cambridge Univ Press

Fingerprint Dive into the research topics of 'Asympotic formulae for pairs of diagonal equations'. Together they form a unique fingerprint.

Cite this